MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/12MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/12MM; TIBIAL INSERT FIXED
Model Number 02.07.0412PSF
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 04 december 2020: lot 155118: (b)(4) items manufactured and released on 02-feb-2016.Expiration date: 2021-01-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event since 1-1-2016.
 
Event or Problem Description
Revision surgery planned for knee instability.The surgeon wants to swap the liner for a thicker one.
 
Event or Problem Description
Revision surgery performed due to knee instability.
 
Additional Manufacturer Narrative
On december 22nd 2020 we have received the following information: the revision date, place and surgeon have been confirmed.Only the liner has been revised, the new liner was 14 mm high the reason of the revision was instability.The explant and x-rays are nor available.

Brand Name
GMK-PRIMARY TIBIAL INSERT PS FIXED SIZE 4/12MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11046850
Report Number3005180920-2020-00940
Device Sequence Number2692443
Product Code JWH
UDI-Device Identifier07630030817748
UDI-Public07630030817748
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/09/2021
Device Model Number02.07.0412PSF
Device Catalogue Number02.07.0412PSF
Device Lot Number155118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2020
Supplement Date Received by Manufacturer11/26/2020
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;